MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 15MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 15MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER
Catalog Number 74027246
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); Joint Swelling (2356)
Date of Event 11/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to instability.Patient was revised in full with legion revision.This is the fourth revision surgery this patient had went trough.
 
Additional Manufacturer Narrative
The associated journey ii bcs xlpe articular insert was not returned for evaluation.A clinical evaluation noted that no clinical documents are available at this time.Therefore, a thorough clinical assessment of the reported issue cannot be rendered.Our investigation including a review of the manufacturing records for the listed part with the listed batch did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.There is no information that would suggest the implanted device failed to meet specifications.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 15MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8106873
Report Number1020279-2018-02604
Device Sequence Number1998025
Product Code JWH
UDI-Device Identifier00885556177860
UDI-Public00885556177860
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2023
Device Catalogue Number74027246
Device Lot Number13GM18970
Initial Date Received by Manufacturer 11/04/2018
Supplement Date Received by Manufacturer11/04/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR